# SDR RRXA010010

- Difficulty date: February 12, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 68,221 hours, 42,884 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 61574317
- Part serial: 2092D3
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTOPILOT PORPOISING IN VERTICAL SPEED AND PITCH DUMP MODES (ROUGH PORPOISING).  PROBLEM DUPLICATED, REPLACED A/P ELEVATOR SERVO IAW DC-8 M/M 22-12-02 AND A/P PITCH CHANNEL COMPUTER IAW DC-8 M/M 22-10-39, SYS OPS CHECK GOOD.
